# SDR 2007UALA02124

- Difficulty date: June 20, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 56,032 hours, 20,971 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1198 S17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STRINGER 17L HAS CORROSION AT BS 1198.  MAJOR REPAIR ACCOMPLISHED:  REMOVED STRINGER AND FABRICATED & INSTALLED A NEW -3 CHORD.
